# SDR AALA202009289028

- Difficulty date: September 17, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 33,957 hours, 13,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571017
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND LIGHT CORROSION ON INTERCOSTAL AT STA 1006 TO 1016 AND RBL 28.  REPLACED INTERCOSTAL, IAW AARD 51-00-05-1.
